# SDR HEEA116772

- Difficulty date: August 7, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N748P
- Make and model: Skrsky S76C
- Aircraft serial: 760629
- Aircraft time: 890 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 7690001802106
- Part serial: 0548198
- Condition: Failed
- Location: Nr 1 Pitch
- Part time: 891 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, APPROX. 20 MINUTES AFTER TAKEOFF  NR 1 PITCH SERVO FAILED 1E40 CAME ON.  10 MINUTES AFTER THAT THE NR 1 AHRS FAILED LIGHT CAME ON.  THERE WAS NO PITCH CONTROL AVAILABLE THROUGH THE AFCS AND THERE WAS CONTINUOUS FEEDBACK IN THE PITCH AXIS.   RETURNED TO DEPARTURE.  MAINTENANCE REPLACED THE PITCH SERVO.  PROBLEM REOCCURRED ON LATER FLIGHT.
